Alert archive / Missouri / Tornado Warnings in 2022

Tornado Warning 11, NWS Kansas City, MO

April 5, 2022Cooper County, Pettis County, Saline County, Missouri

NWS Kansas City, MO issued this tornado warning at Apr 5, 2022, 7:10 PM CDT for Cooper County, Pettis County, Saline County, Missouri. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2022, 7:10 PM CDT (00:10 UTC)
Expired
Apr 5, 2022, 7:45 PM CDT
In force
35 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cooper County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 113 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 7:32 PM CDTTSTM WND GST 70Lamine, MOESTIMATED WIND GUST OF 70-80 MPH FROM HAM RADIO OPERATOR.
Apr 5, 7:35 PM CDTTSTM WND DMG2 N Pilot Grove, MOPOWER LINES BLOWN OVER ON HIGHWAY 135. BARN MISSING PART OF A ROOF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

733 
WFUS53 KEAX 060010
TOREAX
MOC053-159-195-060045-
/O.NEW.KEAX.TO.W.0011.220406T0010Z-220406T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Kansas City/Pleasant Hill MO
710 PM CDT Tue Apr 5 2022

The National Weather Service in Pleasant Hill has issued a

* Tornado Warning for...
  Northeastern Pettis County in central Missouri...
  South central Saline County in central Missouri...
  Southwestern Cooper County in central Missouri...

* Until 745 PM CDT.
    
* At 710 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles east of Houstonia, or 12 miles north of
  Sedalia, moving east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Boonville, Pilot Grove, Bunceton, Hughesville, Blackwater, Lamine
  and Clifton City.

This includes Interstate 70 in Missouri between mile markers 74 and
100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3871 9281 3879 9330 3898 9329 3898 9281
      3897 9278
TIME...MOT...LOC 0010Z 276DEG 34KT 3888 9320 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BT
3 follow-up statements
449 
WWUS53 KEAX 060017
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
717 PM CDT Tue Apr 5 2022

MOC195-060026-
/O.CAN.KEAX.TO.W.0011.000000T0000Z-220406T0045Z/
Saline MO-
717 PM CDT Tue Apr 5 2022

...THE TORNADO WARNING FOR SOUTH CENTRAL SALINE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3871 9281 3875 9306 3878 9321 3893 9319
      3893 9305 3895 9305 3898 9281 3897 9278
TIME...MOT...LOC 0016Z 276DEG 34KT 3887 9312 

$$

MOC053-159-060045-
/O.CON.KEAX.TO.W.0011.000000T0000Z-220406T0045Z/
Pettis MO-Cooper MO-
717 PM CDT Tue Apr 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN PETTIS AND SOUTHWESTERN COOPER COUNTIES...
    
At 716 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles west of Pilot Grove, or 13 miles northeast of
Sedalia, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Boonville, Pilot Grove, Bunceton, Lamine and Clifton City. 

This includes Interstate 70 in Missouri between mile markers 86 and
100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3871 9281 3875 9306 3878 9321 3893 9319
      3893 9305 3895 9305 3898 9281 3897 9278
TIME...MOT...LOC 0016Z 276DEG 34KT 3887 9312 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BT
955 
WWUS53 KEAX 060023
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
723 PM CDT Tue Apr 5 2022

MOC159-060033-
/O.CAN.KEAX.TO.W.0011.000000T0000Z-220406T0045Z/
Pettis MO-
723 PM CDT Tue Apr 5 2022

...THE TORNADO WARNING FOR NORTHEASTERN PETTIS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3871 9281 3875 9306 3895 9305 3898 9281
      3897 9281 3897 9278
TIME...MOT...LOC 0023Z 276DEG 34KT 3886 9303 

$$

MOC053-060045-
/O.CON.KEAX.TO.W.0011.000000T0000Z-220406T0045Z/
Cooper MO-
723 PM CDT Tue Apr 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN COOPER COUNTY...
    
At 723 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pilot Grove, or 15 miles northeast of Sedalia,
moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Boonville, Pilot Grove, Bunceton, Lamine and Clifton City. 

This includes Interstate 70 in Missouri between mile markers 86 and
100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3871 9281 3875 9306 3895 9305 3898 9281
      3897 9281 3897 9278
TIME...MOT...LOC 0023Z 276DEG 34KT 3886 9303 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

BT
665 
WWUS53 KEAX 060033
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
733 PM CDT Tue Apr 5 2022

MOC053-060045-
/O.CON.KEAX.TO.W.0011.000000T0000Z-220406T0045Z/
Cooper MO-
733 PM CDT Tue Apr 5 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN COOPER COUNTY...
        
At 733 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pilot Grove, or 11 miles southwest of Boonville,
moving east at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Boonville, Pilot Grove, Bunceton, Lamine and Clifton City. 

This includes Interstate 70 in Missouri between mile markers 86 and
100.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3871 9281 3875 9306 3895 9305 3898 9281
      3897 9281 3897 9278
TIME...MOT...LOC 0033Z 276DEG 34KT 3885 9291 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

BT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Apr 5, 6:33 PM CDT, 37 minutes earlier.

Area forecast discussion, Apr 5, 6:33 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
633 PM CDT Tue Apr 5 2022

.Discussion...
Issued at 220 PM CDT TUE APR 5 2022

Today:

Today a upper trough and surface low will drift to the north of our
area. A warm front has gradually pushed north of the area today and
has brought southerly winds up to 25 mph. We will remain in the warm
sector through the afternoon with temps rising to near 70. While
significant clearing is unlikely by this afternoon ML CAPE will
increase to 500-1000 J/KG across the area as temperatures warm
and gulf moisture streams north. Additionally ample bulk shear of
50+ knots will be in place today. By the mid afternoon, the
surface low will track to the northeast of the area dragging a
cold front behind. As the cold front slides into the area, expect
scattered thunderstorms activity to develop along the front.
Expect this to remain to the east of the Kansas City Metro and
primarily impact our far south and eastern counties in the
CWA.These storms have the potential to be strong to severe. While
severe weather will remain isolated, some could see hail, strong
winds, or even an isolated brief tornado. Outside of the severe
weather threat, scattered showers are still possible for the
remainder of the area lagging behind the cold front. All this
activity will shift out of the area overnight.

Wednesday:

Quiet weather will return for the remainder of the week, but the low
will be very slow to relinquish impacts on the area. Cooler air
will continue pushing south on Wednesday with temperatures
expected to be mainly in the upper 50s. Dry air is expected to
push into the area on Wednesday. We will also see winds out of the
northwest increase during the day as the gradient tightens at the
base of the trough. Winds could gust as high as 35 to 40 mph
during the afternoon. This will create elevated fire conditions,
especially in our far western area where dewpoints will be lower.
Fire weather concerns will diminish overnight as winds slacken and
relative humidity increases Wednesday night.

Thursday:

A secondary cold front is expected to push through the area late
Wednesday that will bring and additional shot of cold air to the
area. Overnight, expect temperatures to fall into the upper 30s
by Thursday morning. Temperatures will only rise to around 50
during the day and winds will remain quite breezy through the
afternoon. Gusts up to 30 to 35 mph will be possible. This will
make for a fairly unpleasant day for those with outdoor plans
Thursday.

Friday and beyond:

Cold air will continue pushing into the area Thursday night and
Friday. Early Friday morning will see low temperatures near
freezing. Temperatures will struggle to get out of the 40s during
the day Friday. Another cold night is expected as we head into
Saturday morning with temperatures dipping into the mid to upper 20s
across the area.

We will more seasonal temperatures return by with weekend as ridging
moves over the area and the low finally pushes toward the east
coast. Temperatures Saturday should be near 60. 70s are expected
to return for Sunday and continue into the start of next week.

&&

.Aviation...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 632 PM CDT TUE APR 5 2022

The cold front is thru the TAF sites so just expecting -ra the
rest of the evening ending around 04Z-05Z. Cigs should remain VFR
right behind the front btn 3-4kft becmg bkn mid-lvl clouds aft
05Z. Aft 10Z, expect just sct high clouds. The main concern for
aviators will be winds. Winds behind the front are gusting to
20kts out of the NW but should subside aft 05Z while winds back
to the WSW btn 5-10kts. Winds around 15Z-16Z are again expected
to pick up out of the WNW around 20kts with gusts to 30kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...HB
Aviation...73
Hazardous weather outlook, Apr 5, 5:53 AM CDT, 13 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
553 AM CDT Tue Apr 5 2022

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-061100-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
553 AM CDT Tue Apr 5 2022

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Scattered showers with some isolated thunderstorms possible this
afternoon. Better chance for scattered strong thunderstorms in
central Missouri, with small hail and 30 to 50 mph winds possible
with these storms.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

 Dry and gusty northwest winds are expected Wednesday and Thursday.
The humidity will drop to around 20 to 25 percent on Wednesday with
northwest winds around 25 to 35 mph. Similar conditions are expected
Thursday with slightly higher humidity in the 30 to 40 percent range.
The dry and gusty conditions will bring some fire weather concerns
both days. Outdoor burning is discouraged Wednesday and Thursday.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Apr 5, 5:32 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
532 PM CDT Tue Apr 5 2022

MOZ037-038-043-044-052300-
Cass MO-Johnson MO-Lafayette MO-Jackson MO-
532 PM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of north central Cass,
southwestern Lafayette, southern Jackson and northwestern Johnson
Counties through 600 PM CDT...

At 530 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lee's Summit, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kansas City, Independence, Lee's Summit, Blue Springs, Raytown,
Grandview, Belton, Raymore, Grain Valley, Oak Grove, Odessa,
Greenwood, Lake Lotawana, Lake Winnebago, Lone Jack, Lake Tapawingo,
Lake Lafayette, Bates City, Unity Village and Tarsney Lakes.

This includes the following highways...
 Interstate 70 in Missouri between mile markers 16 and 41.
 Interstate 470 between mile markers 3 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3882 9457 3903 9444 3911 9390 3884 9387
TIME...MOT...LOC 2230Z 265DEG 31KT 3895 9433

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

BT
Special weather statement, Apr 5, 5:57 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
557 PM CDT Tue Apr 5 2022

MOZ037-038-044-052330-
Johnson MO-Lafayette MO-Jackson MO-
557 PM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of southwestern
Lafayette, southeastern Jackson and northwestern Johnson Counties
through 630 PM CDT...

At 557 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lone Jack, or 8 miles east of Lake Lotawana, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Warrensburg, Oak Grove, Odessa, Higginsville, Lone Jack, Lake
Lafayette, Bates City, Aullville, Fayetteville, Tarsney Lakes and
Pittsville.

This includes Interstate 70 in Missouri between mile markers 36 and
52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3879 9412 3883 9412 3883 9417 3884 9420
      3898 9421 3905 9368 3878 9365
TIME...MOT...LOC 2257Z 265DEG 30KT 3890 9411

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

BT
Special weather statement, Apr 5, 6:03 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
603 PM CDT Tue Apr 5 2022

MOZ017-052330-
Adair MO-
603 PM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of Adair County through
630 PM CDT...

At 603 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Kirksville, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kirksville, Novinger, Brashear, Gibbs, Millard and Kirksville
Regional.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4004 9253 4004 9274 4022 9281 4033 9238
      4024 9235 4007 9234
TIME...MOT...LOC 2303Z 253DEG 21KT 4012 9268

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BT
Special weather statement, Apr 5, 6:30 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
630 PM CDT Tue Apr 5 2022

MOZ038-039-044-045-060000-
Johnson MO-Saline MO-Lafayette MO-Pettis MO-
630 PM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of northwestern Pettis,
southwestern Saline, southeastern Lafayette and northeastern Johnson
Counties through 700 PM CDT...

At 629 PM CDT, Doppler radar was tracking a strong thunderstorm near
Concordia, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Warrensburg, Higginsville, Knob Noster, Concordia, Sweet Springs, La
Monte, Houstonia, Emma, Hughesville and Fayetteville.

This includes Interstate 70 in Missouri between mile markers 46 and
77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3879 9382 3901 9380 3902 9321 3875 9323
TIME...MOT...LOC 2329Z 273DEG 28KT 3891 9364

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BT
Special weather statement, Apr 5, 6:45 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
645 PM CDT Tue Apr 5 2022

MOZ044-060015-
Johnson MO-
645 PM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of southeastern Johnson
County through 715 PM CDT...

At 645 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Warrensburg, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Warrensburg, Knob Noster, Whiteman Air Force Base, Whiteman Afb and
Centerview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3862 9397 3881 9394 3884 9350 3858 9351
TIME...MOT...LOC 2345Z 273DEG 27KT 3873 9385

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BT
Special weather statement, Apr 5, 6:58 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
658 PM CDT Tue Apr 5 2022

MOZ039-045-060030-
Saline MO-Pettis MO-
658 PM CDT Tue Apr 5 2022

...A strong thunderstorm will impact portions of northern Pettis and
southwestern Saline Counties through 730 PM CDT...

At 658 PM CDT, Doppler radar was tracking a strong thunderstorm over
Houstonia, or near Sweet Springs, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sweet Springs, Houstonia and Hughesville.

This includes Interstate 70 in Missouri between mile markers 66 and
85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3897 9305 3875 9306 3881 9346 3899 9344
      3899 9303
TIME...MOT...LOC 2358Z 276DEG 33KT 3890 9336

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

BT

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:37 PM CDTTornado WarningEAXCooper38 min
Apr 6, 3:41 AM CDTRed Flag WarningEAXBates, Henry15 hr

Nearby

Tornado Warnings in Missouri, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.